# SDR A6WA201441234

- Difficulty date: March 4, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 26,699 hours, 25,705 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE SEAT RAIL CORRODED FS 449 TO 499.  R & R RT SIDE SEAT RAIL FS 449 - 499 WITH SERVICEABLE PART IAW CRJ200 SRM 51-40-11 & AMM 53-01-11.
